James Thompson

James Thompson

Postdoctoral researcher

Fakultät oder Zentrum Fakultät für Naturwissenschaften, Technologie und Medizin
Department Fachbereich Mathematik
Postadresse Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Büroadresse MNO, E05 0515-140
E-Mail
Telefon (+352) 46 66 44 5867
Fax (+352) 46 66 44 35867
powered by
orbilu.uni.lu

2020

Full Text
See detailApproximation of Riemannian measures by Stein’s method
Thompson, James

E-print/Working paper (2020)

Full Text
See detailFunctional inequalities for Feynman-Kac semigroups
Thompson, James

in Journal of Theoretical Probability (2020)

Full Text
See detailExponential integrability and exit times of diffusions on sub-Riemannian and metric measure spaces
Thompson, James; Thalmaier, Anton

in Bernoulli (2020), 26(3), 2202-2225

Top of Page

2019

Full Text
See detailDerivative and divergence formulae for diffusion semigroups
Thalmaier, Anton; Thompson, James

in Annals of Probability (2019), 47(2), 743-773

Full Text
See detailDerivatives of Feynman-Kac Semigroups
Thompson, James

in Journal of Theoretical Probability (2019)

Top of Page

2018

Full Text
See detailUniform gradient estimates on manifolds with a boundary and applications
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

in Analysis and Mathematical Physics (2018), 8(4), 571-588

Full Text
See detailFunctional inequalities on manifolds with non-convex boundary
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

in Science China Mathematics (2018), 61(8), 1421-1436

Full Text
See detailQuantitative C1-estimates by Bismut formulae
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

in Journal of Mathematical Analysis and Applications (2018), 465(2), 803-813

Full Text
See detailFirst Order Feynman-Kac Formula
Li, Xue-Mei; Thompson, James

in Stochastic Processes & Their Applications (2018)

Full Text
See detailBrownian bridges to submanifolds
Thompson, James

in Potential Analysis (2018)

Top of Page

2016

Full Text
See detailBrownian motion and the distance to a submanifold
Thompson, James

in Potential Analysis (2016)

Top of Page